# SDR DALA2023041102836

- Difficulty date: April 7, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 72,509 hours, 31,184 cycles
- System (JASC): 3300 · Lighting System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 690 SEAT 44D EMERGENCY PATH LIGHT INOP. CORRECTIVE ACTION: REATTACHED EMERGENCY PATH LIGHT AT 44D AS REQUIRED. (9891642)
